×

Solving nonlinear Volterra integral equations by using numerical techniques. (English) Zbl 1465.65167

Summary: We present new numerical techniques to discover a new solution of nonlinear Volterra integral equations. The considered technique utilizes the homotopy perturbation method, Adomain decomposition and the variational iteration method. The explained techniques are delineated with a numerical case to demonstrate the benefit of the technique used by us.

MSC:

65R20 Numerical methods for integral equations
45D05 Volterra integral equations
PDFBibTeX XMLCite
Full Text: Link

References:

[1] G. Adomian,A review of the decomposition in applied Mathematics, J. Math. Anal. Appl. 135 (1988), 501-544. · Zbl 0671.34053
[2] S.M. Atshan, A.A. Hamoud , Monotone Iterative Technique for Nonlinear Volterra-Fredholm Integro-Differential Equations, Int. J. Math. And Appl. 6(2-B) (2018) 1-9.
[3] M.SH. Bani issa, A.A. Hamoud, Giniswamy, K.P. Ghadle, Usage modified of homotopy perturbation and Adomian decomposition techniques for solving Fredholm integral equations, Int. J. Adv. Appl. Math. Mech. 6(3) (2019) 21-26. · Zbl 1465.65166
[4] D. Ganji, M. Nourollahi, M. Rostamin, A comparison of variational iteration method and Adomian decomposition method in some highly nonlinear equations, International Journal of Science and Technology 2(2) (2007) 179-188.
[5] A.A. Hamoud, L.A. Dawood, K.P. Ghadle, S.M. Atshan, Usage of the modified variational iteration technique for solving Fredholm integro-differential equations, International Journal of Mechanical and Production Engineering Research and Development 9(2) (2019) 895-902.
[6] A.A. Hamoud, K.P. Ghadle, The reliable modified of Laplace Adomian decomposition method to solve nonlinear interval Volterra-Fredholm integral equations, Korean J. Math. 25(3) (2017) 323-334. · Zbl 1488.65744
[7] A.A. Hamoud, K.P. Ghadle, On the numerical solution of nonlinear Volterra-Fredholm integral equations by variational iteration method, Int. J. Adv. Sci. Tech. Research 3 (2016) 45-51.
[8] A.A. Hamoud, K.P. Ghadle, The combined modified Laplace with Adomian decomposition method for solving the nonlinear Volterra-Fredholm integro-differential equations, J. Korean Soc. Ind. Appl. Math. 21 (2017) 17-28. · Zbl 1383.65157
[9] A.A. Hamoud, K.P. Ghadle, Modified Adomian decomposition method for solving fuzzy Volterra-Fredholm integral equations, J. Indian Math. Soc. 85(1-2) (2018) 52-69. · Zbl 1463.65421
[10] A.A. Hamoud, K.P. Ghadle, Recent advances on reliable methods for solving Volterra-Fredholm integral and integro-differential equations, Asian Journal of Mathematics and Computer Research 24(3) (2018) 128-157.
[11] A.A. Hamoud, K.P. Ghadle, Modified Laplace decomposition method for fractional Volterra-Fredholm integrodifferential equations, J. Math. Model. 6(1) (2018) 91-104. · Zbl 1413.65482
[12] A.A. Hamoud, K.P. Ghadle, Usage of the homotopy analysis method for solving fractional Volterra-Fredholm integro-differential equation of the second kind, Tamkang Journal of Mathematics 49(4) (2018) 301-315. · Zbl 1415.65285
[13] A.A. Hamoud, K.H. Hussain, K.P. Ghadle, The reliable modified Laplace Adomian decomposition method to solve fractional Volterra-Fredholm integro-differential equations, Dynamics of Continuous, Discrete and Impulsive Systems Series B: Applications & Algorithms 26 (2019) 171-184. · Zbl 1417.65148
[14] A.A. Hamoud, M.SH. Bani Issa, K.P. Ghadle, Existence and uniqueness results for nonlinear Volterra-Fredholm integro-differential equations, Nonlinear Functional Analysis and Applications 23(4) (2018), 797-805. · Zbl 1423.45005
[15] A.A. Hamoud, K.P. Ghadle, Existence and uniqueness of solutions for fractional mixed Volterra-Fredholm integrodifferential equations, Indian J. Math. 60(3) (2018) 375-395. · Zbl 1415.45001
[16] A.A. Hamoud, K.P. Ghadle, M.SH. Bani Issa, Giniswamy, Existence and uniqueness theorems for fractional Volterra-Fredholm integro-differential equations, Int. J. Appl. Math. 31(3) (2018) 333-348. · Zbl 1423.45005
[17] A.A. Hamoud, K.P. Ghadle, Some new existence, uniqueness and convergence results for fractional VolterraFredholm integro-differential equations, J. Appl. Comput. Mech. 5(1) (2019) 58-69.
[18] A.A. Hamoud, K.P. Ghadle, Approximate solutions of fourth-order fractional integro-differential equations, Acta Universitatis Apulensis, 55 (2018), 49-61. · Zbl 1424.35008
[19] J.H. He, A variational approach to nonlinear problems and its application, Mech. Applic. 20(1) (1998), 30-34.
[20] J.H. He, Application of homotopy perturbation method to nonlinear wave equations, Chaos Solitons Fract. 26(3) (2005), 695-700. · Zbl 1072.35502
[21] J.H. He, Homotopy perturbation method for solving boundary problems, Phys. Lett. A, 350(1-2) (2006), 87-88. · Zbl 1195.65207
[22] S. Liao, The Proposed Homotopy Analysis Technique for the Solution of Nonlinear Problems, Ph.D. Thesis, Shanghai Jiao Tong University, 1992.
[23] A.M. Wazwaz, A comparison between variational iteration method and Adomian decomposition method, Journal of computational and applied Mathematics. 207 (2007), 129-136. · Zbl 1119.65103
[24] A.M. Wazwaz, Linear and Nonlinear Integral Equations Methods and Applications, Springer Heidelberg Dordrecht London New York, 2011. · Zbl 1227.45002
[25] L. Xn, Variational iteration method for solving integral equations, Computers and Mathematics with Applications, 54 (2007), 1071-1078. IntroductionDescription of the MethodsNumerical ResultsConclusionReferences · Zbl 1141.65400
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.